# SDR HALA20240426115

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 40,456 hours, 6,311 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,478 hours, 7,867 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND MULTIPLE THERMAL BLANKETS DAMAGE ON INBOARD AND OUTBOARD REVERSER. REPAIRED THERMAL BLANKETS ON INBOARD AND OUTBOARD REVERSERS PER SRM 78-30-20
